数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 381-384.

• • 上一篇    下一篇

Iπ特征标的一些扩张条件

  

  1. Normal College, Jinhua College of Profession and Technology, Jinhua 321017, China
  • 收稿日期:2004-03-10 出版日期:2006-09-30 发布日期:2023-11-28
  • 作者简介:JIANG Zhong-zhang(1956-),male,native of Dongyang,Zhejiang,an associate professor of Jinhua College of Profession and Technology,M.S.D.,engages in basal mathematics.
  • 基金资助:
     Supported by the Education Hall Foundation of Zhejiang Province(20051313);

Some Extension Conditions of Iπ Characters

  1. Normal College, Jinhua College of Profession and Technology, Jinhua 321017, China
  • Received:2004-03-10 Online:2006-09-30 Published:2023-11-28
  • About author:JIANG Zhong-zhang(1956-),male,native of Dongyang,Zhejiang,an associate professor of Jinhua College of Profession and Technology,M.S.D.,engages in basal mathematics.
  • Supported by:
     Supported by the Education Hall Foundation of Zhejiang Province(20051313);

摘要: In 1984, Isaacs proposed the theories of Bπ-character and Iπ-character in n-separated group. This paper gives some new extension conditions of Iπcharacters.

关键词: extension, irreducible character, Ir-character

Abstract: In 1984, Isaacs proposed the theories of Bπ-character and Iπ-character in n-separated group. This paper gives some new extension conditions of Iπcharacters.

Key words: extension, irreducible character, Ir-character

中图分类号: